i take meds for / depression. hi- blood pressure and chlosterol. and type two diabetes. i feel dizzy when i am out side for just a short while. some one said it could be my medications causeing this /
Yes there are Many kinds of drugs that make you sick when you are in the sun. Especially the Diabetes medications ... I would suggest you stay out of the sun as much as possible.
If you want to find out which medication you take that are doing this you can type in the name of each drug at the grade header of the drigs.com page. If you read about the meds it will list which ones have that warning on them. I hope this helps you out.
Hello bronzeman. You may have to start using the self tan products. Use lots of sun lotion and apply every two hours. Drink a lot of water as that comes with diabetes.
When was your last heart checkup and how well is your high blood pressure controlled? These conditions will make you dizzy if in sun too long or you get overheated. I suggest you get a checkup and ask your cardiologist what is safe for you. Then work from there.
If you are on diuretics "water pills" for your B/P then those can make you sun sensitive and you can become dehydrated quite quickly when in the sun. Very important to stay well hydrated especially now that we are going into the summer months here in the States. Be sure that you get at least 8-8oz glasses of water (coffee and black or green tea dont count-they pull off more fluid than they replace) each day unless your Dr has you on fluid restrictions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When is the bestimes to take medications? I take hypertension and diabetes and prostate medications?
Posted 27 Mar 2011 • 1 answer
Posted 2 Feb 2013 • 3 answers
Diabetes, Type 2 & anemia - how can I control these with what I have to eat, iron pills make me sick
Posted 14 Oct 2013 • 3 answers
Posted 15 Oct 2016 • 2 answers
High Blood Pressure - I take a whole bunch off medications and I was.wondering if melotonon would do
Posted 15 Feb 2017 • 0 answers